MathSciNet Relay Station
MathSciNet bibliographic data
MR818549 14J35 (14C30)
Beauville, Arnaud; Donagi, Ron La variété des droites d'une hypersurface cubique de dimension $4$. (French) [The line manifold of a cubic fourfold] C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 14, 703–706.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement